# SDR FDEA202207011645

- Difficulty date: July 1, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 40,766 hours, 6,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845221
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8452-21 FOUND CRACKED AT STA1350 LBL45. REPAIRED MAIN DECK CARGO FLOOR PANEL P/N:152W8452-21 CRACKED AT STA 1350 LBL45. AS   PER B777 SRM 53-00-50-2R REPAIR 1 REV 41.0 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
